Affected by NHL? Join this group to share experiences and ask questions to people...
Hi. This is my first time posting on here. I am currently halfway through 6 rounds of chemo being Rituximab and Bendamustine every 28 days. I'm on day 12 after round 3. I've had a few side effects b but today I have started with dizziness/ room spinning and this is the first time I've had this. I'm obviously thinking alsorts but have read ( on Google) that it can be a side effect to the chemo. I was wondering if anyone has had the same thing ?. Thanks in advance for any replies x
Hi, I was on RCHOP and did at times experience dizziness, which sometimes was due to a drop in blood pressure and sometimes my vision would go fuzzy to, no real trigger it would just happen, and can be due to a number of reasons, so do mention it to your consultant and nurse when you next see them.
The are a few who have had B&R so lets see if anyone else has experienced this. And welcome to the forum
A second welcome to the Community Amanda AmandaS01 and well done getting to the halfway point.
As John has said these types of issues can happen and I also over my various treatments have had spells of dizziness, spinning and light headedness mainly down to low BP and most likely to the ‘Chemo Brain’ effect left by the treatment.
So take your time, no sitting up quickly, if you crouch down and stand up quick this can cut some of the circulation and effect your balance.
Be careful how you use Dr Google as it can feed the doubts in your head, stick to known organisations like Lymphoma Action, Macmillan, Cancer UK.
But as John has said phone it in to your contact nurse.
We are always around to help out.
Mike - Thehighlander
It always seems impossible until its done - Nelson Mandela
I agree with Mike re. dizziness likely causes. Low blood pressure is a recognised side effect of these meds and they measured mine very frequently when I first started them. I didn't get any problems, so they gradually reduced the checks until it was just once or twice per session. But this was during the infusion itself. Your timing is long after the infusion, which must be inconvenient, to say the least. Falls hurt!
Worth reporting to your team, I think. They'll have left you a phone number for just such events.
PS We're about at the same stage of treatment, except mine are 3 weekly. I've never had any dizziness at any stage, but the potential side effects are rather an impressive list and we're all different in our responses!.
Thanks for your replyJohn. I rang my specialist nurse yesterday and she put my mind at rest. I have an appointment with my consultant tomorrow so hopefully will get some answers. X
Hi Mike. Thanks for your reply. I rang my specialist nurse yesterday and have an appointment with my consultant tomorrow so hopefully will gett the bottom of it. I know I shouldn't use " doctor Google " I'll put that mistake down to chemo brain .
Hi cecren. Thanks for your reply. I rang my specialist nurse yesterday and have an appointment with my consultant tomorrow so will hopefully get some answers. Well done to you for reaching the half way point aswell. It's certainly a rollercoaster ride of a journey isn't it.
I am still like that, Mine started almost as soon as I started chemo (Obinutuzumab and CVP). I've not worried about it as my team said its likely at some point in treatment.
Good luck tomorrow.
In the end, it's not the years in your life that count. It's the life in your years. Abraham Lincoln
Gosh, it is a rollercoater, Amanda! I'm impressed by the quick and helpful response - you must have a good team there.
My rollercoaster ride's been OK so far. Today is my halfway scan to check progress. It's exciting if it's a good result - some of the half time results on this group have been staggeringly good! I'm so impressed. And jealous! But I know things can go pear shaped as well. My indolent lymphoma might wake up and get active on me. It might even be resistant to treatment. If anything like this happens, I have Plans B and C thought out. I'll definitely get to wear my chic bit of spare hair if I need a change of treatment!
I never feel guilty for sounding out Dr Google. True, there's some absolute snake oil nonsense out there, but the Macmillan site itself is vast and full of solid info. I also like Cancer Research's site. I find this a good point to start and I'm used to trawling raw research papers. It gives me an overall mental map to the territory so that I can avoid irrelevant stuff. The best bit about these forums is that you get the patient realities - what it feels like, how to cope, etc. No medical research paper does that.
Hope they can sort out your wobbles tomorrow!
Thanks to everyone for their comments. They do help with the anxiety knowing that ( unfortunately) people know what you're going through. I had my half way appointment with my consultant last week and it was all positive which was what I was hoping for. My lumps have all gone and he says I'm obviously responding to treatment which is amazing. He thinks my dizziness could be a side effect to treatment ( I think I've had every possible side effect so far) but gave me some tablets for vertigo which have helped a lot . I'm now trying to enjoy a few " normal" ISH days before round next week.
Thanks again everyone. Xxx
Hi Amanda hope the dizziness stops I was on same treatment as you for 6 months got thru 4 of them but like you had a lot of side affects but up side on my scan at Xmas I was told I was in remission so now I am on 2 monthly maintenance injections for 2 years ( hopefully less) but hey I will do what I have to do. Good news is I am sunning myself In sunny Tobago and getting stronger everyday feel like I have my energy back @nd feel like my fun loving self once again it was a long road watch and wait for 2.5 years and treatment until January. Some moments I wish to forget but had positive ness and faith in my consultant now I can get on with my life. I hope all goes well for you and stay positive it helps trust me. Have met another lady here who is also a C survivor we had a long talk and a big hug we both kknew how hard it was to get to the place we are at. Stay strong and feel free to stay in touch. Best wishes Sheila
Hi I'm nearly 5 years in remission but still get anxious when it's checkup time also I seem to be piling weight on anyone have this problem hope everyone on her gives two fingers to cancer gremlins bb
I have had my 6th cycle of Chemo (R-CHOP) and will be having a scan on the 20th May then a consultation with my Doctors on the 4th June they have also booked my 2 year maintenance treatment to start on the same day after the consultation so it seems they are fairly confident all's going as expected. Don't mind admitting I am anxious to see how it's gone. Time seems to be dragging by waiting for the outcome
I have also put on a lot of weight and am hoping I can start shedding it very soon
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: